# SDR SIMA20120806005

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 23,535 hours, 20,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2983, CREW REPORTED COURTESY LIGHTS OVER THE FLIGHT ATTENDANT AT ENTRY ARE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED MAIN DOOR EMERGENCY LIGHT TEST IAW AMM 33-50-00.  OPS TESTED GOOD.  NO PARTS REMOVED OR REPLACED.  AIRCRAFT RETURNED TO SERVICE.
